Free Mathematica Package "OrthogonalPolynomials"
(for orthogonal polynomials and quadratures)

This package can be used only for academic and non-commercial purposes.
Please in your work cite the following papers:
  1. A.S. Cvetkovic, G.V. Milovanovic, The Mathematica Package ''OrthogonalPolynomials'', Facta Univ. Ser. Math. Inform. 19 (2004), 17-36.
  2. G.V. Milovanovic, A.S. Cvetkovic, Special classes of orthogonal polynomials and corresponding quadratures of Gaussian type, Math. Balkanica 26 (2012), 169-184
Please fill the folliwing form to start download and to accept terms of usage.
Family name: